American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Richard Hind, Costantino Medori and Adriano Tomassini. On non-pure forms on almost complex manifolds. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information
View Article: PDF

[3] Pekka Pankka. Quasiregular mappings from a punctured ball into compact manifolds. Conform. Geom. Dyn. 10 (2006) 41-62. MR 2218640.
Abstract, references, and article information
View Article: PDF

[4] Huai-Dong Cao and Jian Zhou. On quantum de Rham cohomology theory. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 24-34. MR 1679455.
Abstract, references, and article information
View Article: PDF

[5] Houhong Fan. Half De Rham complexes and line fields on odd-dimensional manifolds. Trans. Amer. Math. Soc. 348 (1996) 2947-2982. MR 1357879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Diego Benardete and John Mitchell. Asymptotic homotopy cycles for flows and $\Pi \sb 1$ de Rham theory . Trans. Amer. Math. Soc. 338 (1993) 495-535. MR 1093216.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Peter R. Law. Pseudo-Riemannian metrics and Hirzebruch signature . Proc. Amer. Math. Soc. 114 (1992) 791-794. MR 1070523.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] J. D. S. Jones and S. B. Petrack. The fixed point theorem in equivariant cohomology . Trans. Amer. Math. Soc. 322 (1990) 35-49. MR 1010411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] John G. Ryan. Curves on $K$-theory and the de Rham homology of associative algebras . Trans. Amer. Math. Soc. 321 (1990) 559-582. MR 978383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Andrei Verona. A de Rham type theorem for orbit spaces . Proc. Amer. Math. Soc. 104 (1988) 300-302. MR 958087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Domingo Toledo. Bounded harmonic functions on coverings . Proc. Amer. Math. Soc. 104 (1988) 1218-1219. MR 946628.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Marek Kossowski. Pseudo-Riemannian metric singularities and the extendability of parallel transport . Proc. Amer. Math. Soc. 99 (1987) 147-154. MR 866445.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Robert Lockhart. Fredholm, Hodge and Liouville theorems on noncompact manifolds . Trans. Amer. Math. Soc. 301 (1987) 1-35. MR 879560.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kuo Tsai Chen. Smooth maps, pullback path spaces, connections, and torsions . Trans. Amer. Math. Soc. 297 (1986) 617-627. MR 854088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] K. S. Sarkaria. A trace formula for compact manifolds . Trans. Amer. Math. Soc. 274 (1982) 85-88. MR 670920.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Larry A. Lambe and Stewart B. Priddy. Cohomology of nilmanifolds and torsion-free, nilpotent groups . Trans. Amer. Math. Soc. 273 (1982) 39-55. MR 664028.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Kuo Tsai Chen. Erratum to: ``Pullback de Rham cohomology of the free path fibrations'' [Trans. Amer. Math. Soc. {\bf 242} (1978), 307--318;\ MR 57:17678] . Trans. Amer. Math. Soc. 250 (1979) 398-398. MR 530064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1